# SDR SWIA202053621

- Difficulty date: September 4, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL THRESHOLD BRACKETS AT APPROXIMATELY FS 321 AND FS 338 HAVE EVIDENCE OF CORROSION.  C-CHECK RO 10/22/2020.  INSTALLED 4 EA BRACKETS AND 4 EA ANGLES, REF CRJ 700 SRM AND DWG.  COMPLIED WITH SKY CARD.
